Шрейеровы многообразия n -лиевых алгебр.

Ю.А. Хашина

Sibirskij matematiceskij zurnal (1991)

  • Volume: 32, Issue: 2, page 197-199
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Хашина, Ю.А.. "Шрейеровы многообразия $n$-лиевых алгебр.." Sibirskij matematiceskij zurnal 32.2 (1991): 197-199. <http://eudml.org/doc/63415>.

author = {Хашина, Ю.А.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {polynomial identities; $n$-Lie algebras; Schreier variety},
language = {rus},
number = {2},
pages = {197-199},
publisher = {Izd. AN SSSR},
title = {Шрейеровы многообразия $n$-лиевых алгебр.},
url = {http://eudml.org/doc/63415},
volume = {32},
year = {1991},

AU - Хашина, Ю.А.
TI - Шрейеровы многообразия $n$-лиевых алгебр.
JO - Sibirskij matematiceskij zurnal
PY - 1991
VL - 32
IS - 2
SP - 197
EP - 199
LA - rus
KW - polynomial identities; $n$-Lie algebras; Schreier variety
UR - http://eudml.org/doc/63415
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.